MathSciNet Relay Station
MathSciNet bibliographic data
MR2588765 68Q15 (03D32 68Q17 94A60)
Girsh, È. A.; Itsykson, D. M. An infinitely frequently one-sided function based on the assumption of average-case complexity. (Russian) Algebra i Analiz 21 (2009), no. 3, 130--144; translation in St. Petersburg Math. J. 21 (2010), no. 3, 459–468
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement